Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tingling in left hand, numbness in fingers, constant pain in lower neck and shoulder. Cause?

Hi... I am a Nurse Assistant, ironically I work in Neuro . About the last 2 months, ive been getting a tingling feeling in my left hand , just the pinky and ring finger , like it falls asleep. I also have a constant kink in my lower neck where it connects to the shoulder (left.) And constant pain in my shoulder blade. My arm also feels week at times... I assist patients w back and neck surgeries and am scared to death of surgery myself!!! I am also not a fan of chiropracters... I cannot figure out what is causing this, except sleeping on my back w my head to the left.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
most common cause is cervical spondylosiss,and next is the cervical disc prolapse..rarely acute neck spasm may lead to such symtoms
Answered: Mon, 14 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor